# SDR DALA1116409870

- Difficulty date: March 8, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL NR 32 IS CRACKED AT FWD END AT FASTENER HOLE.  CUT OUT DAMAGE SECTION FABRICATED DOUBLER & FILLER AND INSTALLED IAW SRM 51-30-02, 53-05, FIG 1.  TREATED & PRIMED IAW SRM 51-10-3.  REQUIRED INSPECTION COMPLETED.
